Medical Questions > Womens Health > Sexual Health - Women Forum

Bloated stomach brown discharge

Must Read
Abdominal pain and bellyaches are common. Though most cases of abdominal pain aren't serious, sometimes you will need to see a doctor. We’ll review some of...
Abdominal pain can be uncomfortable but is very common. But when is pain in the abdomen serious? Learn how to describe your symptoms more accurately so that yo...
It's important to "know your pain" to help your doctor diagnose the reason behind abdominal pain. Read on for more tools and information about how to diagnose ...
i dont know whats happening with my body. my stomach has been very bloated for the past 4 days and kind of hard. but i cant be pregnant because i have taken atleast three tests that came out negative and gotten my period twice. i got my last period two weeks a go and i just went to the bathroom and had brown discharge.. how could that be? my stomach has been all cramped up and i have had lots of lower back pain. it almosts feels like pms but i just got my period two weeks ago... please help
Did you find this post helpful?
|

User Profile
replied February 29th, 2008
Experienced User
are you on any birth control? that can sometimes cause cramps. also when i have cramps my stomach usually gets really hard because the muscles tighten up.
|
Did you find this post helpful?

replied February 29th, 2008
yea im on birth control but why would i get brown discharge right now?
|
Did you find this post helpful?

User Profile
replied March 1st, 2008
Experienced User
well birth control can do some weird things to your body even after you've been on it awhile... i'm not really sure what else it could be though. you might want to call your doctor
|
Did you find this post helpful?

replied March 1st, 2008
Experienced User
i agree with run4life10
|
Did you find this post helpful?

replied March 2nd, 2008
well now its a lot of brown discharge and a little bit of blood. its really weird. i was just on my period two weeks ago. could birth control affect my body this much? i have been on it for almost 11 weeks and until this week it didnt seem to be affecting me too much
|
Did you find this post helpful?

User Profile
replied March 2nd, 2008
Experienced User
yes, it can do a lot of crazy things to your body, especially in the first few months. you should definitely tell your doctor about it though, and if it's a huge concern they can always switch the kind. everyone reacts to different types of birth control differently
|
Did you find this post helpful?

replied March 4th, 2008
Active User, very eHealthy
What type of bc pill are you on? This sounds very similar to what I experienced while on Yaz and Seasonale....my gyn said that it was just breakthrough bleeding. It happened quite frequently for at least the first 3 months, and then subsided. If your unsure though, then there's no harm in calling your doctor.
|
Did you find this post helpful?

replied March 5th, 2008
Experienced User
I think you are spot bleeding. You are actually kinda having a mild period.
How long have you been on the bc?
This happens to me if I miss a pill or 2. Don't miss any!
|
Did you find this post helpful?

replied October 28th, 2010
I had my period 2 weeks ago, but just before i got my period (my periods are irregular 90% of the time) i did a couple of hpt and all were positive, then 2 days later, period started, so assumed it was a chemical pregnancy...anyhow, 2 days after period ended, i had unprotected sex which was on the 14th of this month (Oct) and then more unprotected sex on the 22nd, but then on the 24th, i noticed brown discharge, not a lot, but i'm still spotting now (28th Oct and i'm soooo bloated!)its now just over 2 weeks after period, so what does this brown discharge and bloating mean??!! HELP ME!
|
Did you find this post helpful?

replied May 23rd, 2012
Hello all, i had unprotected sex with my man on 16-20 th may. my last period started on 3rd may.Now i am having bloated stomach, brownish discharge. it is that i am pregnant? kindly let me know.
|
Did you find this post helpful?